# SDR 2024FA0000074

- Difficulty date: January 13, 2024
- Submitted: January 26, 2024
- Operation: General aviation
- Aircraft: N114DB
- Make and model: Cirrus SR22T
- Aircraft serial: 2330
- Aircraft time: 600 hours
- Engine: Cont TSIO550K
- Engine time: 600 hours
- Propeller: Hartzl 4C1F650A1
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10500556101
- Part serial: D21CA161
- Condition: Broken
- Location: Zone 400
- Part time: 600 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO KCPR FROM U68 THE PILOT OBSERVED ENGINE BEGAN TO RUN ROUGH FOLLOWED BY EGT AND CHT TEMPERATURES DRASTICALLY INCREASE. THE PILOT LANDED AT KCPR WITHOUT INCIDENT. MAINTENANCE REPLACED BOTH MAGNETOS AND OPS CHECK GOOD. UPON TEARDOWN OF MAGNETOS, EDWARDS JET CENTER MAINTENANCE (KBIL) FOUND 25% OF THE TEETH ON THE DRIVEN PLASTIC MAGNETO DISTRIBUTER GEAR MISSING, ON THE RH MAGNETO.
